Solution of Nonlinear High Order Multi-Point Boundary Value Problems By Semi-Analytic Technique Luma. N. M. Tawfiq|Mariam. M. Hilal

Main Article Content

Baghdad Science Journal

Abstract

In this paper, we present new algorithm for the solution of the nonlinear high order multi-point boundary value problem with suitable multi boundary conditions. The algorithm is based on the semi-analytic technique and the solutions are calculated in the form of a rapid convergent series. It is observed that the method gives more realistic series solution that converges very rapidly in physical problems. Illustrative examples are provided to demonstrate the efficiency and simplicity of the proposed method in solving this type of multi- point boundary value problems.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Solution of Nonlinear High Order Multi-Point Boundary Value Problems By Semi-Analytic Technique: Luma. N. M. Tawfiq|Mariam. M. Hilal. Baghdad Sci.J [Internet]. 2014Jun.1 [cited 2021Aug.4];11(2):220-8. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/2624
Section
article